Your medicine cabinet may contain a variety of painkillers and over-the-counter medicines (OTC), which can be used at any time for emergencies, but there may also be hidden dangers. According to the U.S. Food and Drug Administration (FDA)̵
The FDA announced on April 2 that AS Pharmaceutical Solutions Co., Ltd. (LLM) (ASM) voluntarily recalled nearly 200,000 bottles of acetaminophen Extra Strength 500 mg tablets. The recalled drugs are packed in white plastic 100-piece bottles and have been placed in the Health Essential Kits distributed to members of the American health insurance company Humana. These kits also include a bottle of hand sanitizer, a reusable mask, a bag of cough medicine, a digital thermometer and 50 disposable gloves. Experts say that if acetaminophen is more dangerous, if you take Tylenol, your liver will be at risk.
According to the FDA, the bottles were recalled because they “contained incomplete prescription drug labels, rather than essential OTC drug fact labels.” The recall announcement stated that these drugs are likely to be distributed nationwide from January 14 to March 15, with only a short Rx drug label on the outside of the bottle, “lack of complete OTC drug data charts.” The FDA says that OTC drugs that must be labeled on the drug fact label must contain the following information: the active ingredient of the product, including the content of each dosage unit; the purpose of the product; the purpose of the product (instruction); The product should not be used and when to consult a doctor or pharmacist appropriately; dosage instructions; and the inactive ingredients of the product. For more useful information sent directly to your inbox, please sign up for our daily newsletter.
Without proper warning labels, this OTC drug may be harmfully abused. For example, if consumers take more than the recommended dose of acetaminophen (which should be indicated on the label), they are at risk of liver damage. The FDA also pointed out that consumers need to pay attention to whether they are allergic to the active ingredients in the drug, and the drug will also be listed on the full label. According to the FDA, ASM has not “received any reports of adverse events related to this recall.” For more FDA warnings, if you have these supplements at home, the FDA says “destroy them.”
The FDA said that ASM is notifying its distributors and customers via email and arranging to return all recalled products. If you own this product, ASM asks you to “stop using it and return it to the return mail to the predetermined address provided by ASM or the distributor.” If you have any questions, you can contact ASM’s customer service and if If you believe that the use of this recalled drug has caused any problems, you should contact your doctor or healthcare provider. The FDA also requires that any “adverse reactions or quality problems encountered using this product” be reported to the FDA’s MedWatch Adverse Event Reporting Program. For more OTC drug problems, if you take this OTC drug more than twice a week, please consult your doctor.